On a Diophantine Equation Concerning the Number of Integer Points in Special Domains

被引:0
作者
L. Hajdu
机构
[1] Institute of Mathematics and Informatics Kossuth Lajos University,
来源
Acta Mathematica Hungarica | 1998年 / 78卷
关键词
Special Domain; Diophantine Equation; Integer Point;
D O I
暂无
中图分类号
学科分类号
摘要
In this paper a family of diophantine equations concerning the number of integer points in special domains is investigated. Some of the equations are completely solved.
引用
收藏
页码:59 / 70
页数:11
相关论文
共 17 条
[1]  
Baker A.(1969)The equations 3 Quart. J. Math. Oxford. 20 129-137
[2]  
Davenport H.(1994) − 2 = Acta Arith. 68 383-393
[3]  
Bleher P. M.(1994) and 8 Duke Math. J. 76 741-750
[4]  
Dyson F. J.(1992) − 7 = J. Number Theory. 40 86-91
[5]  
Cilleruelo J.(1994)Mean square limit for lattice points in a sphere Acta Arith. 68 171-192
[6]  
Córdoba A.(1963)Lattice points on ellipses Pacific J. Math. 13 1347-1351
[7]  
Cohen E. L.(1995)On the diophantine equation Publ. Math. Debrecen. 47 411-415
[8]  
Gebel J.(1995) − Bull. Austral. Math. Soc. 52 195-199
[9]  
Pethő A.(1994) = Acta Arith. 67 177-196
[10]  
Zimmer H. G.(1996)Computing integral points on elliptic curves Acta Arith. 75 165-190